how do I gradually get off safely?
first of all I need to know what you have been on and also the length of time that you have been taking this medication, I will tell you this much if it is a drug such a hydrocodone or even something stronger you don't just discontinue the medication cold turkey thats why I am asking what you are on and how long you have been on it, it is a matter of slowly dropping the dose and its also wise to allow the doctor to know that you are discontinuing the medication, if you will repost the question with those answers I will do my best to be more specific
i need to know what is the med yu are talking about?second they might not be any side affects not all drugs have side affects.pain meds and drugs to help calm you will most likely have side affects!your doctor can help you if you have any side affect due to stopping this drug!
God bless & good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
Posted 29 Oct 2010 • 2 answers
Posted 30 Jun 2011 • 1 answer
Hydrochlorothiazide - Been on this drug for about 6 months... how long do the side effects continue?
Posted 4 Mar 2016 • 0 answers
Posted 10 Oct 2017 • 2 answers